Journal of Experimental and Theoretical Physics
HOME | SEARCH | AUTHORS | HELP      
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status
Contacts


Search publications of "D.G. Berezin"
Found 1 record(s)
1. Stability of a uniform distribution of magnetization
D.G. Berezin
JETP, 1992, Vol. 75, No. 4, p. 676
PDF (183.9K)

Title
Author
 from   till 
 Search in russian archive
 Search in english archiveŇ
 
Report problems